# SDR SWAA2015101344876

- Difficulty date: October 1, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Part number: 65546108
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WALKING BEAM HANGER CORRODED.  REPAIRED BEAM IAW CMM.
